
Cufriv-BR Syrup
Manufacturer
Fedley Healthcare Private Limited
Salt Composition
Bromhexine (4mg/5ml) + Guaifenesin (50mg/5ml) + Menthol (1mg/5ml) + Terbutaline (1.25mg/5ml)
Key Information
Short Description
Cufriv-BR Syrup is used in the treatment of cough. It thins mucus in the nose, windpipe and lungs, making it easier to cough out. It also produces a sensation of coolness and relieves minor throat irritation.
Dosage Form
Syrup
Introduction
Cufriv-BR Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect or be affected by this medicine.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Cufriv-BR Syrup may be taken with or without food but it is better to take it at a fixed time.
Safety Information
Side Effects
nausea indigestion bloating vomiting diarrhea stomach pain headache sweating skin rash tremors increased heart rate
Alcohol Warning
It is not known whether it is safe to consume alcohol with Cufriv-BR Syrup. Please consult your doctor.
Breastfeeding Warning
Information regarding the use of Cufriv-BR Syrup during breastfeeding is not available. Please consult your doctor.
Pregnancy Warning
Cufriv-BR Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
How it works
Cufriv-BR Syrup is a combination of four medicines: Bromhexine, Guaifenesin, Menthol and Terbutaline.
Quick Tips
Cufriv-BR Syrup may cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how it affects you. If you are diabetic, monitor your blood glucose regularly while taking this medicine. Inform your doctor if you have a history of thyroid or heart disease. Stop taking Cufriv-BR Syrup and inform your doctor if your cough persists for more than 1 week, tends to recur, or is accompanied by a fever, rash or persistent headache.
Related Medicines

Kofup Syrup

Terbot G Syrup

Jonycuf-BR Syrup

Toscoril B Syrup

Cufever BR Syrup

Tose B Syrup

Uberex-BR Syrup

Terbulax Syrup

Cufdol BR Syrup

Adcold BR Syrup
Frequently asked questions
How should Cufriv-BR Syrup be stored?
Keep this medicine in its original container, tightly closed. Store it according to the instructions on the package or label provided with the product. Do not dispose of unused medication into regular waste bins. Make sure to keep this medication away from pets, children, and other people.
Can I take Cufriv-BR Syrup along with other medications?
Tell your doctor about all the medicines you're currently taking before using Cufriv-BR Syrup. It is crucial to inform your doctor if you have any other medical conditions.
Does increasing the dosage of Cufriv-BR Syrup make it more effective?
No, taking a higher than the recommended dose may not be more effective. Higher doses can increase the risk of serious side effects and toxicity. If your symptoms worsen or you don't see relief with the recommended dose, please contact your doctor for re-evaluation.